advertisement
Question
Posted by: adele | 2009/08/03

trepiline

my daughter is using trepiline can it make anxiety worse ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

A few people may find any antidepressant, such as Trepiline, might make some of their anxiety symptoms worse. She should discus this with her prescribing doc, as other ADs may suit her better and without this effect. And if cost is a factor, others available as generics ( equivalent but cheaper ) would do as well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement